# SDR SWIA200616236

- Difficulty date: February 9, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 9,665 hours, 7,482 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Sticks
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

COPILOT'S YOKE TRIM SWITCH STICKS.  REPLACED FO'S TRIM SWITCH IAW MM 27-41-05, OPERATIONAL CHECK GOOD IAW MM 27-41-00.
